# SDR ABXA9900577

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823870
- Condition: Cracked
- Location: Bs 1052
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR-TIE CRACKED AT STATION 1052 AND LONGERON 16 RIGHT.  REPLACED SHEAR-TIE IAW DC9 SRM 51-30-2.
